# SDR 98UAL900544

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fod
- Location: Apu Compt
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

OIL LIKE ODOR DETECTED IN REAR CABIN AREA.  THE ODOR WAS NOT STRONG OR PUNGENT, BUT IT DID SET OFF THE AFT LAV SMOKE DETECTORS.  *S/D*  THE APU WAS REPLACED DUE TO CONTAMINATED PNEUMATICS.  DURING DISASSEMBLY AND SHOP INSPECTION OF THE APU A PLASTIC BAG WAS FOUND IN THE INLET.
